# SDR CA010809002

- Difficulty date: July 24, 2001
- Submitted: August 14, 2001
- Operation: General aviation
- Make and model: Bolkms BO105S
- Aircraft time: 6,961 hours
- Engine: Allsn 250C20B
- System (JASC): 7323 · Turbine Governor
- Part: Spring
- Part number: 1056058312
- Condition: Cracked
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING A POWER ASSURANCE CHECK NR 2 ENGINE HAD TOT AND TORQUE FLUCTUATIONS. ENGINE POWER RETURNED TO OPERATIVE LIMITS AND A/C LANDED AT MAINTENACE FACILITY. DURING POST FLIGHT INSPECTION, SPRING WAS FOUND TO BE CRACKED OFF FROM GOVERNOR ARM. NEW ONE INSTALLED.
